Real Analysis Exchange
- Real Anal. Exchange
- Volume 39, Number 2 (2014), 335-344.
Quasi-Continuity of Horizontally Quasi-Continuous Functions
Let \(X\) be a Baire space, \(Y\) a topological space, \(Z\) a regular space and \(f:X \times Y \to Z\) be a horizontally quasi-continuous function. We will show that if \(Y\) is first countable and \(f\) is quasi-continuous with respect to the first variable, then every horizontally quasi-continuous function \(f:X \times Y \to Z\) is jointly quasi-continuous. This will extend Martin’s Theorem of quasi-continuity of separately quasi-continuous functions for non-metrizable range. Moreover, we will prove quasi-continuity of \(f\) for the case \(Y\) is not necessarily first countable.
Real Anal. Exchange, Volume 39, Number 2 (2014), 335-344.
First available in Project Euclid: 30 June 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kamel Mirmostafaee, Alireza. Quasi-Continuity of Horizontally Quasi-Continuous Functions. Real Anal. Exchange 39 (2014), no. 2, 335--344. https://projecteuclid.org/euclid.rae/1435669999